Left atrial thrombi following tranexamic acid in a bleeding trauma patient—A word of caution

Nels Davis Carroll, Carlos S. Restrepo, Brian J Eastridge, Chad N. Stasik

Producción científica: Articlerevisión exhaustiva

2 Citas (Scopus)

Resumen

We describe the case of a bleeding trauma patient who received tranexamic acid (TXA) during air transport who subsequently developed multiple intra-cardiac thrombi. The administration of TXA during transport may be associated with this unusual presentation.

Idioma originalEnglish (US)
Páginas (desde-hasta)83-85
Número de páginas3
PublicaciónJournal of Cardiac Surgery
Volumen33
N.º2
DOI
EstadoPublished - feb 2018

ASJC Scopus subject areas

  • Surgery
  • Pulmonary and Respiratory Medicine
  • Cardiology and Cardiovascular Medicine

Huella

Profundice en los temas de investigación de 'Left atrial thrombi following tranexamic acid in a bleeding trauma patient—A word of caution'. En conjunto forman una huella única.

Citar esto